# SDR SWIA2020060950982

- Difficulty date: April 28, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 26R BETWEEN FS319.7 - FS333.  (C-CHECK) RO 4/23/2020 REMOVED AND INSTALLED NEW STRINGER SECTION LOCATED FROM STRINGER 26R BETWEEN FS280 TO FS333.  REF DRAWING AND SRM. PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS.
